# SDR SWAA050333

- Difficulty date: February 6, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 60,457 hours, 49,981 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT AND LT HORIZONTAL STABILIZER FWD AND AFT SPARS, UPPER ATTACH LUGS AND CLEVIS, CORRODED.  REPAIRED HORIZONTAL STAB PER SRM.
